# SDR YENA201712070983

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 41,331 hours, 14,644 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0754757
- Condition: Failed
- Location: Cabin Pressure
- Part time: 41,319 hours, 14,644 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FT # 1557, FLL-BOG. RETURNED TO FIELD (FLL). CAB SYS 1 &2 FAULT ON DEPARTURE DECSENT RATE 1000 FPM, CAB PRESS 1 & 2 INOP; R & R CPC #2 I.A.W. AMM 21-31- 34. NO FAULTS NOTED.
